# SDR COMA0560293

- Difficulty date: May 1, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 16,599 hours, 15,692 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4988 CABIN DOOR CAUTION MESSAGE FOLLOWED BY DOOR WARNING.  COULD NOT DUPLICATE.  INSPECTED DOOR AND WARNING SYSTEM, NO DEFECTS FOUND.
